# SDR SWAA2023082190190

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 218 hours, 130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A OUTBOARD EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] OK TO CONTINUE PER MEL 25-64-02A.  REMOVED AND REPLACED FWD FA OUTBOARD FLASHLIGHT BATTERY REFERENCE AMM 25-64-00.  OPS CHECK GOOD.
